Stronger version of denjoy-type inequality

Akhtam Dzhalilov, Mohd. Salmi Md. Noorani, Habibulla Akhadkulov

Research output: Contribution to journalArticle

Abstract

Let f be an orientation-preserving circle diffeomorphism with irrational rotation number and log f′ be absolutely continuous, f″ / f′ ∈ Lp, p> 1: By using the ratio distortion approach, we prove a sharper result for the key estimate of the Y. Katznelson and D. Ornstein theorem on the absolute continuity of the conjugacy for such circle diffeomorphism f.

Original languageEnglish
Pages (from-to)939-948
Number of pages10
JournalBulletin of the Malaysian Mathematical Sciences Society
Volume37
Issue number4
Publication statusPublished - 2014

Fingerprint

Diffeomorphism
Circle
Irrational number
Absolute Continuity
Rotation number
Conjugacy
Absolutely Continuous
Theorem
Estimate

Keywords

  • Circle diffeomorphism
  • Conjugating map
  • Denjoy inequality
  • Rotation number

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Stronger version of denjoy-type inequality. / Dzhalilov, Akhtam; Md. Noorani, Mohd. Salmi; Akhadkulov, Habibulla.

In: Bulletin of the Malaysian Mathematical Sciences Society, Vol. 37, No. 4, 2014, p. 939-948.

Research output: Contribution to journalArticle

Dzhalilov, Akhtam ; Md. Noorani, Mohd. Salmi ; Akhadkulov, Habibulla. / Stronger version of denjoy-type inequality. In: Bulletin of the Malaysian Mathematical Sciences Society. 2014 ; Vol. 37, No. 4. pp. 939-948.
@article{152837ed76d14b0692b81520e9dd2f48,
title = "Stronger version of denjoy-type inequality",
abstract = "Let f be an orientation-preserving circle diffeomorphism with irrational rotation number and log f′ be absolutely continuous, f″ / f′ ∈ Lp, p> 1: By using the ratio distortion approach, we prove a sharper result for the key estimate of the Y. Katznelson and D. Ornstein theorem on the absolute continuity of the conjugacy for such circle diffeomorphism f.",
keywords = "Circle diffeomorphism, Conjugating map, Denjoy inequality, Rotation number",
author = "Akhtam Dzhalilov and {Md. Noorani}, {Mohd. Salmi} and Habibulla Akhadkulov",
year = "2014",
language = "English",
volume = "37",
pages = "939--948",
journal = "Bulletin of the Malaysian Mathematical Sciences Society",
issn = "0126-6705",
publisher = "Springer Science+Business Media Singapore Private Limited",
number = "4",

}

TY - JOUR

T1 - Stronger version of denjoy-type inequality

AU - Dzhalilov, Akhtam

AU - Md. Noorani, Mohd. Salmi

AU - Akhadkulov, Habibulla

PY - 2014

Y1 - 2014

N2 - Let f be an orientation-preserving circle diffeomorphism with irrational rotation number and log f′ be absolutely continuous, f″ / f′ ∈ Lp, p> 1: By using the ratio distortion approach, we prove a sharper result for the key estimate of the Y. Katznelson and D. Ornstein theorem on the absolute continuity of the conjugacy for such circle diffeomorphism f.

AB - Let f be an orientation-preserving circle diffeomorphism with irrational rotation number and log f′ be absolutely continuous, f″ / f′ ∈ Lp, p> 1: By using the ratio distortion approach, we prove a sharper result for the key estimate of the Y. Katznelson and D. Ornstein theorem on the absolute continuity of the conjugacy for such circle diffeomorphism f.

KW - Circle diffeomorphism

KW - Conjugating map

KW - Denjoy inequality

KW - Rotation number

UR - http://www.scopus.com/inward/record.url?scp=84907983739&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84907983739&partnerID=8YFLogxK

M3 - Article

VL - 37

SP - 939

EP - 948

JO - Bulletin of the Malaysian Mathematical Sciences Society

JF - Bulletin of the Malaysian Mathematical Sciences Society

SN - 0126-6705

IS - 4

ER -